# SDR CALA2022122803511

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737924ER
- Aircraft serial: 41742
- Aircraft time: 33,936 hours, 12,276 cycles
- System (JASC): 5700 · Wing Structure
- Part: Seal
- Condition: Missing
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD RIGHT FLAP SEAL  MISSING BETWEEN FLAP AND  FUSLAGE PIC OF THE MISSING SEAL. REPLACED SEAL AND RAN FLAPS, CHECKS NORMAL.
